Tylenol PM Extra Strength Nighttime Pain Reliever and Sleep Aid Caplets treat minor aches and pains while also assisting in falling asleep quickly for a more peaceful night’s sleep. Each caplet of this nocturnal pain reliever contains 500 mg of acetaminophen and 25 mg of diphenhydramine hydrochloride. It is developed to help you fall asleep and remain asleep while also alleviating fever and minor aches and pains. It is both a pain reliever and a non-habit-forming sleep aid. When taken as indicated, it can be used by adults and children aged 12 and above, and it is non-habit forming.